Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms
Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 53-104.
@article{PMIHES_1968__34__53_0,
     author = {Mostow, G. D.},
     title = {Quasi-conformal mappings in $n$-space and the rigidity of hyperbolic space forms},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {53--104},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {34},
     year = {1968},
     zbl = {0189.09402},
     mrnumber = {38 #4679},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1968__34__53_0/}
}
TY  - JOUR
AU  - Mostow, G. D.
TI  - Quasi-conformal mappings in $n$-space and the rigidity of hyperbolic space forms
JO  - Publications Mathématiques de l'IHÉS
PY  - 1968
DA  - 1968///
SP  - 53
EP  - 104
VL  - 34
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1968__34__53_0/
UR  - https://zbmath.org/?q=an%3A0189.09402
UR  - https://www.ams.org/mathscinet-getitem?mr=38 #4679
LA  - en
ID  - PMIHES_1968__34__53_0
ER  - 
%0 Journal Article
%A Mostow, G. D.
%T Quasi-conformal mappings in $n$-space and the rigidity of hyperbolic space forms
%J Publications Mathématiques de l'IHÉS
%D 1968
%P 53-104
%V 34
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1968__34__53_0
Mostow, G. D. Quasi-conformal mappings in $n$-space and the rigidity of hyperbolic space forms. Publications Mathématiques de l'IHÉS, Volume 34 (1968), pp. 53-104. http://www.numdam.org/item/PMIHES_1968__34__53_0/

[1] L. V. Ahlfors, On quasi-conformal mappings, J. Analyse Math., 3 (1954), 1-58. | MR | Zbl

[2] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math., 72 (1960), 179-188. | MR | Zbl

[3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc., 40 (1936), 396-414. | JFM | MR | Zbl

[4] E. Di Giorgi, Su una teoria generale della misura (r-1)-dimensionale in un spazio ad r dimensioni, Ann. Mat. Pura Appl. Der., (4) 36 (1954), 191-213. | Zbl

[5] E. Di Giorgi, Sulla differenziabilita e l'analiticita della estremali degli integrali multipli regolari, Mem. Accad. Sci Torino Cl. Sci Fis. Mat. Nat., 3 (1957), 25-43. | Zbl

[6] H. Federer, Curvature measures, Trans. Amer. Math. Soc., 93 (1959), 418-491. | MR | Zbl

[7] F. W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc., 101 (1961), 499-519. | MR | Zbl

[8] F. W. Gehring, Rings and quasi-conformal mappings in space, Trans. Amer. Math. Soc., 103 (1962), 353-393. | MR | Zbl

[9] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Palermo, 24 (1907), 371-402. | JFM

[10] C. Loewner, On the conformal capacity in space, J. Math. Mech., 8 (1959), 411-414. | MR | Zbl

[11] F. I. Mautner, Geodesic flows on symmetric Riemannian spaces, Annals of Math., 65 (1957), 416-431. | MR | Zbl

[12] A. Mori, On quasi-conformality and pseudo-analyticity, Trans. Amer. Math. Soc., 84 (1957), 56-77. | MR | Zbl

[13] J. Moser, A new proof of di Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), 457-468. | MR | Zbl

[14] G. D. Mostow, Homogeneous spaces of finite invariant measure, Ann. of Math., 75 (1962), 17-37. | MR | Zbl

[15] G. D. Mostow, On the conjugacy of subgroups of semi-simple groups, Proc. of Symposia in Pure Math., 9 (1966), 413-419. | MR | Zbl

[16] R. Nevanlinna, On differentiable mappings, Analytic Functions, Princeton Univ. Press (1960), 3-9. | MR | Zbl

[17] H. Rademacher, Partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeln, Math. Annalen, 79 (1919), 340-359. | JFM

[18] S. Saks, Theory of the integral, Warsaw, 1937.

[19] W. Stepanoff, Sur les conditions de l'existence de la differentielle totale, Rec. Math. Soc. Moscow, 32 (1925), 511-526. | JFM

[20] O. Teichmuller, Untersuchungen über konforme und quasi-konforme Abbildungen, Deutsche Mathematik, 3 (1938), 621-678. | JFM | Zbl